Publications

Picture of Tomas Persson, by Mikael Persson Sundqvist

Photography by Mikael Persson Sundqvist

Papers in Journals

  1. T. Persson, A piecewise hyperbolic map with absolutely continuous invariant measure, Dynamical Systems, 21:3 (2006), 363–378.
    link to the paper (preprint version as ps pdf)

  2. T. Persson, Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes, Nonlinearity 20 (2007), 2615–2632.
    link to the paper (preprint version as ps pdf)

  3. T. Persson, Absolutely continuous invariant measures for some piecewise hyperbolic affine maps, Ergodic Theory and Dynamical Systems 28:1 (2008), 211–228.
    link to the paper (preprint version as ps pdf)

  4. T. Persson, J. Schmeling, Dyadic Diophantine Approximation and Katok's Horseshoe Approximation, Acta Arithmetica 132 (2008), 205–230.
    link to the paper (preprint version as ps pdf)

  5. T. Persson, On Random Bernoulli Convolutions, Dynamical Systems, 25:2 (2010), 203–213.
    link to the paper (preprint version as ps pdf)

  6. T. Persson, On the Hausdorff Dimension of Piecewise Hyperbolic Attractors, Fundamenta Mathematicæ 207 (2010), 255–272.
    link to the paper (preprint version on arXiv)

  7. D. Färm, T. Persson, J. Schmeling, Dimension of Countable Intersections of Some Sets Arising in Expansions in Non-Integer Bases, Fundamenta Mathematicæ 209 (2010), 157–176.
    link to the paper (preprint version as ps pdf)

  8. H. Lundstedt, T. Persson, Modelling Solar Cycle Length Based on Poincaré Maps for Lorenz-type Equations, Annales Geophysicæ, volume 28, number 4, 993–1002.
    link to the paper

  9. B. Bárány, T. Persson, The absolute continuity of the invariant measure of random iterated function systems with overlaps, Fundamenta Mathematicæ, 210 (2010), 47–62.
    link to the paper (preprint version on arXiv)

  10. D. Färm, T. Persson, Large intersection classes on fractals, Nonlinearity 24 (2011), 1291–1309.
    link to the paper (preprint version on arXiv and on institut Mittag-Leffler)

  11. M. Nicol, T. Persson, Smooth Livšic regularity for piecewise expanding maps, Proceedings of the American Mathematical Society, 140 (2012), 905–914.
    link to the paper (preprint version on arXiv and on institut Mittag-Leffler)

  12. D. Färm, T. Persson, Dimension and measure of baker-like skew-products of β-transformations, Discrete and Continuous Dynamical Systems series A 32:10 (2012), 3525–3537.
    link to the paper (preprint version on arXiv and on institut Mittag-Leffler)

  13. T. Persson, S. D. Silvestrov, Commuting operators for representations of commutation relations defined by dynamical systems, Numerical Functional Analysis and Optimization, Volume 33 (2012), Issue 7–9, 1126–1165.
    link to the paper

  14. N. Haydn, M. Nicol, T. Persson, S. Vaienti, A note on Borel–Cantelli lemmas for non-uniformly hyperbolic dynamical systems, Ergodic Theory and Dynamical Systems 33 (2013), 2, 475–498.
    link to the paper (preprint version on on arXiv) and institut Mittag-Leffler)

  15. T. Persson, H. Reeve, On the diophantine properties of λ-expansions, Mathematika, volume 59 (2013), issue 1, 65–86.
    link to the paper (preprint version on arXiv)

  16. D. Färm, T. Persson, Non-typical points for β-shifts, Bulletin of the Polish Academy of Sciences 61 (2013), volume 2, 123–132.
    link to the paper (preprint version on arXiv)

  17. B. Li, T. Persson, B. Wang, J. Wu, Diophantine approximation of the orbit of 1 in the dynamical system of beta expansions, Mathematische Zeitshrift, April 2014, Volume 276, Issue 3–4, 799–827.
    link to the paper (preprint version on arXiv)

  18. T. Persson, A Note on Random Coverings of Tori, Bulletin of the London Mathematical Society, 2015, 47 (1), 7–12.
    link to the paper (non-final preprint version on arXiv)

  19. H. Lundstedt, T. Persson, V. Andersson, Extreme Solar Storm of May 1921: Observations and a Complex Topological Model, Annales Geophysicæ, 33, 109–116, 2015.
    link to the paper

  20. M. Aspenberg, F. Ekström, T. Persson, J. Schmeling, On the asymptotics of the scenery flow, Discrete and Continuous Dynamical Systems A, July 2015, volume 35, issue 7, 2797–2815.
    link to the paper (preprint version on arXiv)

  21. T. Persson, H. Reeve, A Frostman type lemma for sets with large intersections, and an application to Diophantine approximation, Proceedings of the Edinburgh Mathematical Society, Volume 58, Issue 02, June 2015, 521–542.
    link to the paper (preprint version on arXiv)
    Corrigendum

  22. F. Ekström, T. Persson, J. Schmeling, On the Fourier dimension and a modification, Journal of Fractal Geometry, Volume 2, Issue 3, 2015, 309–337.
    link to the paper (preprint version on arXiv)

  23. T. Kempton, T. Persson, Bernoulli Convolutions and 1D Dynamics, Nonlinearity 28 (2015), 3921–3934.
    link to the paper (preprint version on arXiv)
    Source code

  24. T. Persson, M. Rams, On Shrinking Targets for Piecewise Expanding Interval Maps, Ergodic Theory and Dynamical Systems, Volume 37, Issue 2, April 2017, 646–663.
    link to the paper (preprint version on arXiv)

  25. T. Persson, Typical points and families of expanding interval mappings, Discrete and Continuous Dynamical Systems A, Volume 37, Issue 7, July 2017, 4019–4034.
    link to the paper (preprint version on arXiv)

  26. F. Ekström, T. Persson, Hausdorff dimension of random limsup sets, Journal of the London Mathematical Society, Volume 98, Issue 3, December 2018, 661–686.
    link to the paper (preprint version on arXiv)

  27. M. Aspenberg, T. Persson, Shrinking targets in parametrised families, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 166, Issue 2, March 2019, 265–295.
    link to the paper (preprint version on arXiv)

  28. T. Persson, Inhomogeneous potentials, Hausdorff dimension and shrinking targets, Annales Henri Lebesgue, volume 2 (2019), 1–37.
    on arXiv and on institut Mittag-Leffler

  29. S. Akiyama, D.-J. Feng, T. Kempton, T. Persson, On the Hausdorff Dimension of Bernoulli Convolutions, accepted for publication in International Mathematics Research Notices.
    link to the paper (preprint version on arXiv and on institut Mittag-Leffler)

Preprints

  1. S. Galatolo, M. Holland, T. Persson, Y. Zhang, Birkhoff sums of infinite observables and anomalous time-scaling of extreme events in infinite systems, 2018.
    on arXiv and on institut Mittag-Leffler

  2. M. Kirsebom, Ph. Kunde, T. Persson, Shrinking targets and eventually always hitting points for interval maps, 2019.
    on arXiv

Various stuff

  1. T. Persson, Another Proof of a Lemma by L. Shepp, 2014.
    on arXiv

  2. T. Persson, On a problem by R. Salem concerning Minkowski's question mark function, 2015.
    on arXiv

  3. T. Persson, Dimension of limsup-sets of random covers, Oberwolfach reports, Volume 11, Issue 4, 2014, 2587–2590.
    link


This page was generated with LaTeX2HTML and GNU sed.

This page is Lynx friendly.

Valid HTML 4.0 Transitional



Tomas Persson 2019-06-06